# SDR CA130610003

- Difficulty date: May 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Condition: Failed
- Location: Primary
- Part time: 28,526 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: L

## Discrepancy

(CAN) WHILE IN THE HOLDING PATTERN OVER, CREW RECEIVED A PRIMARY INVERTER MALFUNCTION INDICATION AND SMOKE APPEARED IN THE COCKPIT.  THE CREW DONNED THEIR OXYGEN MASKS, WORKED THE RELEVANT CHECKLISTS AND NOTICED AFTER ABOUT 1-2 MINUTES THAT THE SMOKE WAS SUBSIDING AND THE SMELL OF SMOKE DISAPPEARED.  BOTH THE PRIMARY INVERTER AND PARALLELING CONTROL BOX REPLACED.
